Jump to content

Search the Community

Showing results for tags 'abrupt withdrawal'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi there, My name is Andy. I'm a 45 year old tech entrepreneur and University lecturer and i've suffered from anxiety and depression since I was 20. I recently came off Mirtazapine and had a rough time. I was surprised there were not any good symptom tracking tools to support people going through withdrawal so I've decided to make one and I have been working with a designer to develop a prototype. Once developed, the app will be available in the UK for free. I would love some feedback on the prototype designs from anyone who is interested and was wondering if that was somethi
  2. Hi there, I was started on Remeron in July 2015 for sleeping difficulties due to worsening depression due to an abusive relationship. I attempted to cold turkey the Remeron in Nov 2015 and was up for 7 days. I was also experienced flu-like symptoms, severe anxiety and intense fear. I had to restart the Remeron per my MD suggestion. I was doing ok for a couple months but still battling with depression. By Feb 2016 I had sought out an intensive outpatient program for treatment. I was told it was ok to tape my Remeron AND Lexapro (I have been on an SSRI for 20 yrs, Prozac first, t
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy